# SDR CA991008012

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- Engine: Cfmint CFM565C4
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Ecu
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) UNSTABLE ENGINE POWER CAUSED BY ECU CHANNEL B FAULT, LOW PRESSURE TURBINE CLEARANCE VALVE AND T12 SENSOR ALSO CHANGED.
